# SDR JJBA20130411003

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 31,246 hours, 42,444 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Burned
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG ODOR OF BURNING RUBBER OR PLASTIC IN FLIGHT DECK.  MX R & R THE TOP AIR STAIR DOOR LIGHT COVER.
